# SDR DLL17951384

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1625-1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER 33 CORRODED BETWEEN STA 1625 AND 1645.  REMOVED STRINGER SECTION, DRILLED UP NEW STRINGER SECTION AND INSTALLED STRINGER PER SRM 53-13-00 PG 806.
